# SDR YENA20150325055

- Difficulty date: March 23, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 59,769 hours, 22,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 5491
- Condition: No Test
- Location: Emergency Light
- Part time: 20,629 hours, 7,445 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, THE RED OVERWING EMERGENCY EXIT LIGHT IS NOT WORKING.  R & R ESPU & BATTERY PACK IAW AMM 33-51-38.  ALL EMERGENCY LIGHTS NOW CHECK OK.  ADDITIONAL PART REPLACED, DIEHL, PN 3214-31, SN 767628, TAT 2218, TAC 816, TIME SINCE 2218.
